# SDR DL733011010

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 44,637 hours, 30,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737437
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE BELLY SKIN WAS GOUGED, DENTED AND PUNCTURED AT SEVERAL LOCATIONS BETWEEN FS 400 & 470 AND BETWEEN STRINGERS 26L & 26R.
